Alert archive / Colorado / Tornado Warnings in 2012

Tornado Warning 13, NWS Pueblo, CO

June 2, 2012Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this tornado warning at Jun 2, 2012, 5:34 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2012, 5:34 PM MDT (23:34 UTC)
Expired
Jun 2, 2012, 5:47 PM MDT
In force
13 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 148 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:33 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2005 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WFUS55 KPUB 022334
TORPUB
COC061-099-030000-
/O.NEW.KPUB.TO.W.0013.120602T2334Z-120603T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 600 PM MDT

* AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES SOUTHEAST OF GRANADA...OR 21 MILES EAST
  OF LAMAR...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARTMAN AND HOLLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3786 10233 3815 10248 3846 10205 3836 10203
      3788 10203
TIME...MOT...LOC 2334Z 235DEG 16KT 3804 10220

$$
1 follow-up statement
131 
WWUS55 KPUB 022347
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT SAT JUN 2 2012

COC061-099-022358-
/O.CAN.KPUB.TO.W.0013.000000T0000Z-120603T0000Z/
PROWERS CO-KIOWA CO-
547 PM MDT SAT JUN 2 2012

...THE TORNADO WARNING FOR SOUTHEASTERN KIOWA AND NORTHEASTERN
PROWERS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3786 10233 3815 10248 3846 10205 3836 10203
      3788 10203
TIME...MOT...LOC 2348Z 235DEG 16KT 3808 10213

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 4:50 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 2, 4:50 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SAT JUN 2 2012

.UPDATE...

UPDATED TO ADJUST TEMPERATURES BEHIND THE LINE OF CONVECTION.
LATEST OBS HAVE TEMPERATURES THAT HAVE COOLED INTO THE MID 70S
WHILE LOWER 90S WERE STILL OCCURRING OUT AHEAD OF THE LINE OF
THUNDERSTORMS. THE THUNDERSTORMS ARE CURRENTLY LOCATED FROM NEAR
ORDWAY...SOUTH TO TRINCHERA...WITH ANOTHER AREA OF THUNDERSTORMS
AHEAD OF THE LINE NEAR LAMAR. THE LINE HAS A FEW EMBEDDED STRONG
PULSES AND OUTFLOW WINDS HAVE CONTINUED TO GUST NEAR 50 MPH. THE
CELLS NEAR LAMAR ARE THE STRONGEST...AND HAVE HAD A HISTORY OF
PRODUCING LARGE HAIL. SEE WARNINGS FOR THE LATEST INFO ON THESE
STORMS.

BEHIND THE STORMS...A FEW CELLS REMAIN OVER THE MOUNTAINS AND ARE
MOVING EAST. COVERAGE IS NOT OVERLY GREAT...WITH THE STRONGEST
CELL NEAR HOWARD WHICH WILL TRACK TOWARDS CANON CITY OVER THE NEXT
HOUR...THAT IS IF THE CELL CAN HOLD TOGETHER. OTHERWISE THE
FORECAST LOOKS ON TRACK WITH NO OTHER CHANGES.  MOZLEY

&&

.AVIATION...

HAVE CLEARED THUNDERSTORM ACTIVITY FROM KCOS AND KPUB AS THE LINE
OF STORMS IS NOW WELL EAST OF THE TERMINALS. WINDS HAVE BEEN
VARIABLE GIVEN THE VARIOUS BOUNDARIES ACROSS THE REGION WITH
GENERALLY NORTHEASTERLY FLOW BEHIND THE THUNDERSTORMS IMPACTING
THE TERMINALS.

SHOWERS ARE STILL PASSING OVER THE SAN LUIS VALLEY BUT COVERAGE
HAS BEEN DECREASING OVER THE PAST HOUR. THIS TREND SHOULD CONTINUE
AND THE 01Z END TIME TO THE VCTS AT KALS LOOKS GOOD. MOZLEY

&&

.PREV DISCUSSION... /ISSUED 311 PM MDT SAT JUN 2 2012/

SHORT TERM...
(TONIGHT AND SUNDAY)

CURRENTLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED
IN A LINE FROM CALHAN...SOUTH TO NEAR TRINIDAD.  THE STRONGEST
STORMS ARE LOCATED OVER SOUTHERN PUEBLO COUNTY...SOUTH INTO LAS
ANIMAS COUNTY.  HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN
EXCESS OF 50 MPH HAVE BEEN REPORTED.  SHOWER AND THUNDERSTORMS
CONTINUE OVER THE MOUNTAIN REGIONS...BUT HAVE DECREASED IN INTENSITY
OVER THE PAST COUPLE OF HOURS.

TONIGHT...STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST
ACROSS EASTERN COLORADO THROUGH THE EVENING HOURS.  MOISTURE REMAINS
ELEVATED WITH WIDESPREAD DEW POINTS IN THE LOWER 50S.  LAPS ANALYSIS
INDICATING 2000 TO 2400 J/KG OF CAPE OVER THE PLAINS ALONG WITH
INCREASING SOUTHERLY FLOW.  EXPECT THE LINE OF THUNDERSTORMS TO
ENCOUNTER THIS UNSTABLE MOIST ENVIRONMENT WHICH SHOULD HELP TO
STRENGTHEN THE THUNDERSTORMS.  THE MAIN INGREDIENT MISSING IS
SHEAR.  CURRENT SHEAR VALUES ARE RUNNING AROUND 30 KTS WHICH WILL
LIMIT UPDRAFT ROTATION POTENTIAL.  EXPECT THE MAIN THREATS THROUGH
THIS EVENING OVER THE PLAINS HAIL TO THE SIZE OF QUARTERS AND
DAMAGING OUTFLOW WINDS IN EXCESS OF 60 MPH.  LOCALLY HEAVY RAINFALL
IS ALSO POSSIBLE.  HIGH-RES MODELS HAVE THUNDERSTORMS PUSHING EAST
INTO KANSAS THROUGH 03Z AND CLEARING THE AREA BY 04Z.  CLEARING
CONDITIONS ARE EXPECTED AFTER 04Z THROUGH THE REMAINDER OF THE NIGHT
WITH OVERNIGHT LOWS IN THE MID 50S FOR THE LOWER ELEVATIONS.

SUNDAY...ANOTHER WEAK SHORTWAVE TROUGH WILL SHIFT SOUTHEAST ACROSS
EASTERN COLORADO WITH A COLD FRONT MOVING SOUTH ACROSS THE PLAINS BY
18Z.  THIS FRONT WILL DO LITTLE COOL TEMPERATURES AS HIGH PRESSURE
ALOFT AND MIXING WILL HELP HIGHS RISE INTO THE MID 90S FOR THE
PLAINS.  CONVECTION WILL DEVELOP BY MIDDAY OVER THE MOUNTAIN AREAS
AND PERSIST THROUGH THE AFTERNOON.  THE OTHER AREA OF CONCERN WILL
BE IF SHOWERS AND THUNDERSTORMS CAN DEVELOP IN ASSOCIATION WITH THE
SHORTWAVE TROUGH.  FOR NOW IT LOOKS LIKE THE AREA FROM TRINIDAD TO
EADS WILL SEE THE BEST CHANCES FOR SEEING THUNDERSTORMS.  88

LONG TERM...
(MONDAY THROUGH SATURDAY)

..LONG TERM CONCERNS ARE COVERAGE OF MAINLY DIURNAL THUNDERSTORMS...

MONDAY...MODELS SHOW UPPER RIDGE OVER THE SOUTHERN AND CENTRAL
ROCKIES TRANSLATED EAST AS BROAD UPPER TROUGH MOVES INTO THE GREAT
BASIN. MID AND HIGH LEVEL MOISTURE FORECAST TO SPARK MOUNTAIN AND
HIGH VALLEY SHOWERS AND THUNDERSTORMS...WHICH WOULD MOVE INTO THE
I-25 CORRIDOR AND EASTWARD THROUGH THE EVENING AND OVERNIGHT. MAY
TWEAK THE GOING POP FORECAST UP A BIT...BUT IT LOOKS PRETTY GOOD. IT
WILL BE A WARM DAY WITH HIGHS RANGING FROM THE 60S ACROSS THE
HIGHEST TERRAIN TO THE 90S ACROSS THE PLAINS.

TUESDAY...AS THE TROUGH MOVES A BIT MORE TO THE EAST...DRIER AIR
FROM THE DESERT SOUTHWEST WILL DOMINATE ACROSS THE WESTERN PART OF
THE CWA...THERE WILL BE SOME MOISTURE OVER THE EASTERN PLAINS.
DRYLINE FORECAST TO BE IN THAT AREA...WITH AT LEAST ISOLATED TO
LOWER END CHANCE POPS BEING REASONABLE.  IT IS POSSIBLE THAT A FEW
STRONG STORMS WILL OCCUR ACROSS THE FAR EASTERN COUNTIES IN THE LATE
AFTERNOON AND THROUGH A PART OF THE EVENING...WITH HIGHER
INSTABILITY AND MODERATELY STRONG LOW LEVEL SOUTHERLY
WINDS....PROVIDING FOR SOME SHEAR.

WEDNESDAY AND THURSDAY...MODELS HINT AT SOME AVAILABLE LOW LEVEL
MOISTURE ACROSS THE EASTERN PLAINS...SO THE BEST ODDS FOR HIGH BASED
CONVECTION WILL BE IN THAT AREA.  ELSEWHERE...DRY WEATHER WILL PREDOMINATE.

FRIDAY AND SATURDAY...UPPER TROUGH MOVES NORTHEAST...WELL TO THE
NORTH OF COLORADO. LOOKING AT DRY...AND LIGHT SOUTHWESTERLY FLOW
ALOFT...BRINGING VERY WARM CONDITIONS TO THE CWA. -TLM-

AVIATION...
LINE OF THUNDERSTORMS CURRENTLY MAKING THEIR WAY THROUGH KCOS AND
KPUB AND SHOULD BE EXITING BOTH TERMINALS THROUGH 23Z.  THE MAIN
THREAT HAS BEEN GUSTY OUTFLOW WINDS WHICH ARE NOW EAST OF THE
TERMINALS.  EXPECT WINDS TO DECREASE OVER THROUGH 22Z AS THE LINE OF
STORMS MOVES EAST.  EXPECT VFR CONDITIONS OVERNIGHT ONCE THE
THUNDERSTORMS EXIT THE AREA.

MORE ISOLATED THE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS
LOCATED OVER THE SAN LUIS VALLEY AND WILL IMPACT KALS THROUGH 01Z.
THE TERMINAL WILL SEE VFR CONDITIONS OVERNIGHT ONCE THUNDERSTORMS
CLEAR THE AREA.  88

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

88/13
Hazardous weather outlook, Jun 2, 11:31 AM MDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1131 AM MDT SAT JUN 2 2012

COZ058>089-093>099-031745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1131 AM MDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS HAVE DEVELOPED ALONG THE CONTINENTAL DIVIDE AND ARE
SPREAD EAST ACROSS THE SAN LUIS VALLEY INTO THE EASTERN MOUNTAINS.
THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE PEA SIZE HAIL
AND LIGHTNING.

THUNDERSTORMS ARE EXPECTED TO SPREAD EAST INTO THE INTERSTATE 25
CORRIDOR THROUGH 1 PM AND EAST INTO THE EASTERN PLAINS THIS
AFTERNOON AND EVENING. GIVEN THE LOWER MOISTURE ALONG THE
INTERSTATE 25 CORRIDOR...THE MAIN THREAT APPEARS TO BE OUTFLOW
WIND GUSTS UP TO 50 MPH...ALONG WITH HAIL TO ONE HALF INCH IN
DIAMETER. AS STORMS MOVE INTO DEEPER MOISTURE EAST OF INTERSTATE
25...THEY SHOULD STRENGTHEN WHERE SEVERAL COULD BECOME SEVERE. THE
MAIN THREATS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN
DIAMETER. GIVEN THE WEAK SHEAR PROFILES ALOFT...THE TORNADO THREAT
APPEARS LOW AT THIS TIME.

THUNDERSTORM ACTIVITY WILL TRACK EAST INTO KANSAS BY MID EVENING
WITH CLEARING CONDITIONS AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH
THE MOST STORM ACTIVITY EXPECTED TO OCCUR OVER AND NEAR THE MOUNTAINS
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM STORMS
THROUGH THIS PERIOD WILL BE LIGHTNING AND GUSTY WINDS...WITH SMALL
HAIL POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS ALL OF SOUTHERN COLORADO THROUGH THIS EVENING.

88/13

In the hours before

Local storm report, Jun 2, 5:02 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     LAMAR                   38.08N 102.62W
06/02/2012                   PROWERS            CO   STORM CHASER

            COLLAPSED AWNING AT PHILLIPS 66 AT MAIN AND LEE STREETS

&&

KMOZLEY
Local storm report, Jun 2, 5:04 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             SHERIDAN LAKE           38.47N 102.29W
06/02/2012  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jun 2, 5:11 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             EADS                    38.48N 102.78W
06/02/2012  M1.00 INCH       KIOWA              CO   EMERGENCY MNGR

0505 PM     HAIL             3 SE EADS               38.45N 102.74W
06/02/2012  M1.75 INCH       KIOWA              CO   EMERGENCY MNGR

0508 PM     TORNADO          3 S EADS                38.44N 102.78W
06/02/2012                   KIOWA              CO   EMERGENCY MNGR

            RELAYED BY EM FROM DEPUTIES IN FIELD

&&

KMOZLEY
Local storm report, Jun 2, 5:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/02/2012  M1.25 INCH       KIOWA              CO   TRAINED SPOTTER

0512 PM     TSTM WND GST     11 N SPRINGFIELD        37.57N 102.62W
06/02/2012  E60.00 MPH       BACA               CO   STORM CHASER

            ZERO VISIBILITY DUE TO BLOWING DUST IN THUNDERSTORM
            OUTFLOW WINDS

&&

KMOZLEY
Local storm report, Jun 2, 5:14 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/02/2012  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

            CORRECTION FOR SPOTTER LOCATION.

&&

RMG
Local storm report, Jun 2, 5:15 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND GST     2 SW COLORADO SPRINGS   38.81N 104.85W
06/02/2012  E50.00 MPH       EL PASO            CO   TRAINED SPOTTER

0138 PM     TSTM WND GST     4 S AIR FORCE ACADEMY   38.93N 104.87W
06/02/2012  M64.00 MPH       EL PASO            CO   MESONET

            MESONET SITE C5171

0140 PM     HAIL             2 SW COLORADO SPRINGS   38.81N 104.85W
06/02/2012  E0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0151 PM     TSTM WND GST     2 S PETERSON AFB        38.80N 104.70W
06/02/2012  M55.00 MPH       EL PASO            CO   TRAINED SPOTTER

0227 PM     HAIL             6 SSE WALSENBURG        37.54N 104.74W
06/02/2012  M0.75 INCH       HUERFANO           CO   TRAINED SPOTTER

0233 PM     HAIL             9 SW KIM                37.15N 103.47W
06/02/2012  M1.00 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

0414 PM     HAIL             6 E LAMAR               38.08N 102.50W
06/02/2012  M0.88 INCH       PROWERS            CO   TRAINED SPOTTER

0422 PM     HAIL             BRISTOL                 38.12N 102.32W
06/02/2012  E1.00 INCH       PROWERS            CO   PUBLIC

0427 PM     HAIL             13 SSE HIGBEE           37.61N 103.33W
06/02/2012  E0.75 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

0430 PM     HAIL             WILEY                   38.16N 102.72W
06/02/2012  E1.50 INCH       PROWERS            CO   PUBLIC

0452 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/02/2012  M1.00 INCH       KIOWA              CO   TRAINED SPOTTER

            CORRECTION FOR SPOTTER LOCATION.

0455 PM     TSTM WND DMG     LAMAR                   38.08N 102.62W
06/02/2012                   PROWERS            CO   STORM CHASER

            COLLAPSED AWNING AT PHILLIPS 66 AT MAIN AND LEE STREETS

0505 PM     HAIL             EADS                    38.48N 102.78W
06/02/2012  M1.00 INCH       KIOWA              CO   EMERGENCY MNGR

0505 PM     HAIL             3 SE EADS               38.45N 102.74W
06/02/2012  M1.75 INCH       KIOWA              CO   EMERGENCY MNGR

0508 PM     TORNADO          3 S EADS                38.44N 102.78W
06/02/2012                   KIOWA              CO   EMERGENCY MNGR

            RELAYED BY EM FROM DEPUTIES IN FIELD

0510 PM     HAIL             4 E SHERIDAN LAKE       38.47N 102.21W
06/02/2012  M1.25 INCH       KIOWA              CO   TRAINED SPOTTER

0512 PM     TSTM WND GST     11 N SPRINGFIELD        37.57N 102.62W
06/02/2012  E60.00 MPH       BACA               CO   STORM CHASER

            ZERO VISIBILITY DUE TO BLOWING DUST IN THUNDERSTORM
            OUTFLOW WINDS

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:24 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Jun 2, 2:32 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jun 2, 3:15 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo45 min
Jun 2, 3:34 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero, Prowers41 min
Jun 2, 4:07 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers38 min
Jun 2, 4:14 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers27 min
Jun 2, 4:15 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas26 min
Jun 2, 4:39 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers66 min
Jun 2, 4:52 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers53 min
Jun 2, 5:09 PM MDTTornado WarningPUBKiowa39 min
Jun 2, 5:15 PM MDTSevere Thunderstorm WarningPUBProwers45 min
Jun 2, 5:27 PM MDTTornado WarningPUBKiowa34 min
Jun 2, 5:59 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers38 min

Nearby

Tornado Warnings in Colorado, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.